Equate Ibuprofen, Children's, 100 mg, Chewable Tablets, Grape Flavor

24 tablets


 

Product Details

For ages 2 to 11 years. Pain reliever/fever reducer (NSAID). Compare to Children's Motrin active ingredients (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Motrin). Lasts up to 8 hours. Chewables. Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WAL MART
Bentoville, AR 72716

UPC

00681131016599